# SDR 2017FA0000481

- Difficulty date: July 20, 2017
- Submitted: September 7, 2017
- Operation: General aviation
- Aircraft: YUJR0
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Engine: Cfmint CFM562FR
- System (JASC): 2397 · Communications System Wiring
- Part: Antenna Lead
- Condition: Burned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF A ANTENNA UNIT ON DELTA AIRCRAFT N3162 TECHNICIAN EXPERIENCE ELECTRICAL SHOCK WHILE UNIT WAS BEING DROPPED FOR REPLACEMENT. UPON FURTHER INSPECTION MAINTENANCE FOUND DAMAGED WIRING DIRECTLY BELOW THE ANTENNA UNIT WHICH IS CEILING MOUNTED. THE UNIT, WHICH IS MADE OUT OF METAL AND HAS SHARP EDGES, ARCED WITH THE BROKEN WIRING CAUSING SPARKS AND BURNED WIRING. THE TECHNICIANS IMMEDIATELY CONTACTED AMCC AND CARRIER MAINTENANCE. THIS IS A MAJOR HAZARD DUE TO THE TIGHT CLEARANCE BETWEEN THE MOUNTING AREA AND THE UNIT. WIRING DAMAGE IS EXTREMELY SUSCEPTIBLE. AMCC IS AWARE OF THE SHARP EDGES ON THE ANTENNA UNIT WHICH IS HIGHLY LIKELY TO HAVE CAUSED THE CUT WIRES DURING PREVIOUS REPLACEMENT. THE WIRING DAMAGED IS AIRCRAFT WIRING WHICH GOES TO THE AFT GALLEY. THE ACPU2 HAS BEEN REPLACED. RESETTING.
